Battaglia, M.

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Battaglia, M. (1991). Order theoretic type decomposition of JBW*-triples. The quarterly journal of mathematics, 42(1), pp. 129-147. Oxford University Press 10.1093/qmath/42.1.129

Battaglia, M. (1990). Annihilators in JB-algebras. Mathematical proceedings of the Cambridge Philosophical Society, 108(2), pp. 317-323. Cambridge University Press 10.1017/S0305004100069188

This list was generated on Tue Jan 26 03:54:58 2021 CET.
Provide Feedback